# SDR USAAD97015

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Left
- Part time: 16,810 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

FLT 750 - CLT-PIT - LEFT CSD LOW OIL PRESSURE LIGHT ILLUMINATED IN FLIGHT.  CSD RISE TEMP WAS ALSO PEGGED HIGH.  DISCONNECTED CSD, RETURNED TO FIELD.  REPLACED LEFT CSD AND GENERATOR.  (M)
